# SDR DALA2025091606802

- Difficulty date: September 14, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N912DU
- Make and model: Boeing 737932ER
- Aircraft serial: 64883
- Aircraft time: 20,810 hours, 8,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7512788) EMERGENCY LIGHT ON OVERHEAD AT 13F FELL OFF. REINSTALLED LIGHT ASSY PER B737 AMM 33-20.
